# SDR ASMF200407009

- Difficulty date: July 5, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 39,469 hours, 26,203 cycles
- Engine: Pwa JT8D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo Valve
- Part number: 392492
- Part serial: 3038ABC
- Condition: Leaking
- Location: Hyd System
- Part time: 11,382 hours, 7,334 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, HYDRAULIC LIQUID LEAK WAS DETECTED ON RT MAIN LANDING GEAR WELL, BOTH SYSTEMS WERE PRESSURIZED, BRAKES AND CONTROL SURFACES WERE ACTUATED AND LEAK WAS DETECTED ON ANTI-SKID RT DOUBLE SERVO VALVE. SERVO VALVE WAS REPLACED IAW MM 32-43-02, TEST CORRECT.
